# SDR ASOA201100134

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SKIN DOUBLER OTBD OF LBL 36 JUST FWD OF FS 544 IS CORRODED.  REMOVED CORROSION ON LT PRESSURE FLOOR SKIN DOUBLER IAW REO 601R-53-41-666.  REF MATERIAL LOSS FOR PREVIOUS BLENDOUT WAS .010. REMOVED .003 MORE MATERIAL MAKING .013 TOTAL MATERIAL LOSS.  REMAINING MATERIAL IS .067.  MINIMUM ALLOWABLE MATERIAL THICKNESS FOR PRESSURE FLOOR SILL ASSY ANGLE IS .055 IAW REO 601R-53-41-666.  AREA FOUND IN LIMITS IAW REO 601R-53-41-666.  TREATED, PRIMED AND TOPCOATED AREA IAW REO 601R-53-41-666.  PERFORMED EDDY CURRENT OF LT FLOOR SKIN REPAIRED AREAS IAW NDTM 51-20-06. NO INDICATIONS NOTED AT THIS TIME. APPLIED CIC IAW REO 601R-53-41-666, DISPOSITION 2-2, STEP F.
